# SDR 2000ZZZX628

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335MV
- Make and model: Stbros SD330
- Aircraft serial: SH307
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Component: Menasco
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW GOT A GEAR UNSAFE LIGHT (RED) AND DECLARED AN EMERGENCY LANDING INTO BAF.  THEY LANDED WITHOUT INCIDENT.  A MECHANIC WAS DISPATCHED TO BAF.  THE NOSE GEAR WAS MEL'D AND FLEW TO BGR. THE NOSE GEAR WAS CLEANED AND LUBRICATED.  A RETRACTION CHECK WAS PERFORMED AND OPS CHECK GOOD.  THE MEL WAS CLEARED.
